# SDR DALA2023060904705

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,967 hours, 26,410 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 PILOT AND CO PILOT REPORT DIRTY SOCK SMELL IN FLIGHT AND DECENT. CORRECTIVE ACTION: T/S R/R BOTH REC FILTERS PER B757 AMM 21-25. REMOVED AND REPLACED COWL DOOR OPENING ACT PER B757 AMM 78-31. PEFORMED BORO AND FOUND OIL WETNESS #1 ENGINE, REMOVED AND REPLACED ENGINE. (2803833 AND 2790621)
